# SDR AALA201710119026

- Difficulty date: October 8, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 780 hours, 319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 26d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26D MOUNTED EMERENCY LIGHT FOUND INOPERATIVE.   REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
